Differential and Integral Equations
- Differential Integral Equations
- Volume 13, Number 7-9 (2000), 837-868.
Elliptic problems on $\mathbbR^N$ with jumping nonlinearities: perturbation results
In this paper we study a class of nonlinear elliptic problems in $\mathbb R^N$, where the nonlinearity is of "jumping" type. The problems we study are perturbations of a linear problem at resonance. We use a perturbative method recently developed, and we get results which generalize to the case of an unbounded domain some of the theorems previously known for bounded domains.
Differential Integral Equations Volume 13, Number 7-9 (2000), 837-868.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Badiale, Marino; Pellacci, Benedetta; Villegas, Salvador. Elliptic problems on $\mathbbR^N$ with jumping nonlinearities: perturbation results. Differential Integral Equations 13 (2000), no. 7-9, 837--868.https://projecteuclid.org/euclid.die/1356061201